Basit öğe kaydını göster

dc.contributor.authorİpek Al, Pembeen_US
dc.contributor.authorIsmailov, Zameddinen_US
dc.date.accessioned2020-10-26T11:18:09Z
dc.date.available2020-10-26T11:18:09Z
dc.date.issued2019
dc.identifier.citationİpek Al, P. & Ismailov, Z. (2019). Boundedly solvability of first order delay differential operators with piecewise constant arguments. TWMS Journal Of Applied And Engineering Mathematics, 9(2), 396-403.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/2728
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/101-vol9no2/420
dc.description.abstractUsing the methods of operator theory, we investigate all boundedly solvable extensions of a minimal operator generated by first order delay differential-operator expression with piecewise constant argument in the Hilbert space of vector-functions at finite interval. Also spectrum of these extensions is studied.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectBoundedly solvable operatoren_US
dc.subjectDifferential operator with piecewise constant argumenten_US
dc.subjectSpectrumen_US
dc.subjectEquationsen_US
dc.titleBoundedly solvability of first order delay differential operators with piecewise constant argumentsen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal Of Applied And Engineering Mathematicsen_US
dc.identifier.volume9
dc.identifier.issue2
dc.identifier.startpage396
dc.identifier.endpage403
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Bu öğenin dosyaları:

Thumbnail

Bu öğe aşağıdaki koleksiyon(lar)da görünmektedir.

Basit öğe kaydını göster

info:eu-repo/semantics/openAccess
Aksi belirtilmediği sürece bu öğenin lisansı: info:eu-repo/semantics/openAccess